| Model Number |
H938175 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a vented micro-volume inlet leaked at the connection of the "white rubber cap" and the tubing.This occurred during use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.